# SDR USAA2008112692129

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 49,501 hours, 3,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727F, S24L.  REPAIRED SKIN IAW SRM 53-00-01 REPAIR 31.  UPON FURTHER REVIEW OF FORMS ME-0308, A 1.5 INCH ADDITIONAL CRACK AT BS 727E, S24L WAS DISCOVERED IN RELATED AREA AND WAS INCORPORATED INTO THIS REPAIR.  CHANGES WERE MADE TO THE DISCREPANCY, NUMBER OF CRACKS & BODY STATIONS.
